# SDR DALA2023011900420

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 1,431 hours, 172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 2L DOOR IS DIFFICULT TO DISARM. THE DISARMING PIN IS VERY DIFFICULT TO PUT IN PLACE.  ARM AND DISARM OPS DOOR CHKD OK.
